# SDR CHQ00088

- Difficulty date: January 4, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N275
- Make and model: Emb EMB-145
- Aircraft serial: 145345
- Aircraft time: 2,907 hours, 2,114 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ICE CONDITIONS AND A/I INOP ON EICAS.  ABORTED TAKEOFF AND CANCELLED FLIGHT.
